바로가기메뉴

본문 바로가기 주메뉴 바로가기

ACOMS+ 및 학술지 리포지터리 설명회

  • 한국과학기술정보연구원(KISTI) 서울분원 대회의실(별관 3층)
  • 2024년 07월 03일(수) 13:30
 

logo

  • P-ISSN1226-0657
  • E-ISSN2287-6081
  • KCI

APPROXIMATION BY MODIFIED POST-WIDDER OPERATORS

Approximation by Modified Post-­Widder Operators

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: The Pure and Applied Mathematics, (P)1226-0657; (E)2287-6081
2023, v.30 no.1, pp.67-81
https://doi.org/https://doi.org/10.7468/jksmeb.2023.30.1.67
Sheetal Deshwal (Department of Mathematics, Dr. Shivanand Nautiyal Goverment Post Graduate College)
Rupesh K. Srivastav (Department of Mathematics, Dr. Shivanand Nautiyal Goverment Post Graduate College)
Gopi Prasad (Department of Mathematics, Dr. Shivanand Nautiyal Goverment Post Graduate College)

Abstract

The current article manages with new generalization of Post-Widder operators preserving constant function and other test functions in Bohmann-Korovkin sense and studies the approximation properties via different estimation tools like modulus of continuity and approximation in weighted spaces. The viability of the recently modified operators as per classical Post-Widder operators is introduced in specific faculties also. Numerical examples are additionally introduced to verify our theortical results. In second last section we introduce Grüss-Voronovskaya results and in last section, we show the better approximation our new modified operators via graphical exmaples using Mathematica.

keywords
Post-Widder operators, Bohmann-Korovkin theorem, Gruss-inequality, weighted spaces

한국수학교육학회지시리즈B:순수및응용수학